# SDR GTIA2015062101584

- Difficulty date: June 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 2,641 hours, 1,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST REQUIRES SERVICE.  SERVICED R2 PAX DOOR ASSIST TO PROPER LEVEL IAW AMM 52-10-00-614-001-A.  LEAK CHECK GOOD.
